Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

429 Publications


2019 | Journal Article | IST-REx-ID: 170 | OA
Counting rational points on quartic del Pezzo surfaces with a rational conic
T.D. Browning, E. Sofos, Mathematische Annalen 373 (2019) 977–1016.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 175 | OA
Sieving rational points on varieties
T.D. Browning, D. Loughran, Transactions of the American Mathematical Society 371 (2019) 5757–5785.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 27 | OA
Epigenetic cues modulating the generation of cell type diversity in the cerebral cortex
N. Amberg, S. Laukoter, S. Hippenmeyer, Journal of Neurochemistry 149 (2019) 12–26.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 429 | OA
Stability of the matrix Dyson equation and random matrices with correlations
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 173 (2019) 293–373.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Arithmetic and representation theory of wild character varieties
T. Hausel, M. Mereb, M. Wong, Journal of the European Mathematical Society 21 (2019) 2995–3052.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Tropical formulae for summation over a part of SL(2,Z)
N. Kalinin, M. Shkolnikov, European Journal of Mathematics 5 (2019) 909–928.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
The wonderful compactification for quantum groups
I.V. Ganev, Journal of the London Mathematical Society 99 (2019) 778–806.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5678 | OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 5680
Prevalence of legitimate pollinators and nectar robbers and the consequences for fruit set in an Antirrhinum majus hybrid zone
C. Andalo, M. Burrus, S. Paute, C. Lauzeral, D. Field, Botany Letters 166 (2019) 80–92.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5790 | OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory 91 (2019) 365–394.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Book Chapter | IST-REx-ID: 5793
Studying YAP-mediated 3D morphogenesis using fish embryos and human spheroids
Y. Asaoka, H. Morita, H. Furumoto, C.-P.J. Heisenberg, M. Furutani-Seiki, in:, A. Hergovich (Ed.), The Hippo Pathway, Springer, 2019, pp. 167–181.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5817
Limiting shapes of confined lipid vesicles
B. Kavcic, A. Sakashita, H. Noguchi, P. Ziherl, Soft Matter 15 (2019) 602–614.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5856 | OA
Energy contribution of a point-interacting impurity in a Fermi gas
T. Moser, R. Seiringer, Annales Henri Poincare 20 (2019) 1325–1365.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 5857 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, Discrete Applied Mathematics 259 (2019) 266–231.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5878 | OA
State space geometry of the chaotic pilot-wave hydrodynamics
N.B. Budanur, M. Fleury, Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (2019) 013122.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5886 | OA
Variational approaches to quantum impurities: from the Fröhlich polaron to the angulon
X. Li, G. Bighin, E. Yakaboylu, M. Lemeshko, Molecular Physics (2019).
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5887
Per-session security: Password-based cryptography revisited
G. Demay, P. Gazi, U. Maurer, B. Tackmann, Journal of Computer Security 27 (2019) 75–111.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5906
Analytically solvable renormalization group for the many-body localization transition
A. Goremykina, R. Vasseur, M. Serbyn, Physical Review Letters 122 (2019) 040601.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5907 | OA
N-glycans of the microalga Chlorella vulgaris are of the oligomannosidic type but highly methylated
R. Mócsai, R. Figl, C. Troschl, R. Strasser, E. Svehla, M. Windwarder, A. Thader, F. Altmann, Scientific Reports 9 (2019).
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5908
Ionic stress enhances ER–PM connectivity via phosphoinositide-associated SYT1 contact site expansion in Arabidopsis
E. Lee, S. Vanneste, J. Pérez-Sancho, F. Benitez-Fuente, M. Strelau, A.P. Macho, M.A. Botella, J. Friml, A. Rosado, Proceedings of the National Academy of Sciences of the United States of America 116 (2019) 1420–1429.
View | DOI
 

Filters and Search Terms

year=2019

Search

Filter Publications